Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  876.05080
Autor:  Erdös, Paul; Pyber, L.
Title:  Covering a graph by complete bipartite graphs. (In English)
Source:  Discrete Math. 170, No.1-3, 249-251 (1997).
Review:  We prove the following theorem: the edge set of every graph G on n vertices can be partitioned into the disjoint union of complete bipartite graphs such that each vertex is contained by at most c(n/ log n) of the bipartite graphs.
Classif.:  * 05C70 Factorization, etc.
Keywords:  partition; coverings; complete bipartite graphs

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page